Journal of the Physical Society of Japan
Online ISSN : 1347-4073
Print ISSN : 0031-9015
ISSN-L : 0031-9015
Quantitative Aspects of the Theory of Weak Itinerant Ferromagnetism
Yoshinori TakahashiTôru Moriya
Author information
JOURNAL RESTRICTED ACCESS

1985 Volume 54 Issue 4 Pages 1592-1598

Details
Abstract

Curie temperatures, nuclear spin relaxation rates, and temperature dependence of the magnetic susceptibilities in typical weak itinerant ferromagnets are quantitatively estimated by using the self-consistent renormalization theory of spin fluctuations and the parameter values deduced from experimental data and are compared with observations.

Content from these authors

This article cannot obtain the latest cited-by information.

© THE PHYSICAL SOCIETY OF JAPAN
Previous article Next article
feedback
Top